# SDR SWAA2021112933844

- Difficulty date: October 26, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 59,017 hours, 35,051 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 184.70; LOCATED 9.5 INCH FROM FRONT SPAR ON INBD SIDE OF RIB. CRACK LENGTH IS 0.450 INCH. PERFORMED PERMANENT REPAIR ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 184.70; LOCATED 9.5 INCH FROM FRONT SPAR ON INBD SIDE OF RIB. IAW EA 21-155-03374.
